# SDR DXTA200702271

- Difficulty date: June 17, 2006
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 7,705 hours, 6,303 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brake Pedal
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING CAPTAIN'S BRAKE PEDALS WENT TO FLOOR WITH MEDIUM EFFECTIVENESS.  [07-10-07]  MANUALLY BLED BRAKES AND FOUND AIR IN LT AND RT BRAKES. PURGED SYSTEM OF AIR, C/W TAXI CHECK. TAXI CHECK GOOD AT THIS TIME. NO LEAKS NOTED AT THIS TIME. BRAKE BLEED I/A/W CESSNA 560 M/M 32-42-00.
